Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 150 Count

Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 150 Count

Aleve

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Comes in small, oval capletsJust 1 caplet can relieve pain for up to 12 hoursFor minor aches and pains due to minor arthritis, back and body aches, and headacheALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.ALEVE is the #1 recommended brand
...more >>

Ingredients

Active Ingredients: Naproxen Sodium (220 mg) (Naproxen 200 mg) (NSAID). Inactive Ingredients: FD&C Blue 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Always refer to the actual package for the most accurate information